A duality-based optimisation approach for the reliable solution of (P, T) phase equilibrium in volume-composition space

File Description SizeFormat 
Fluid Phase Equilibria_299_1_2010.pdfAccepted version597.57 kBAdobe PDFView/Open
Title: A duality-based optimisation approach for the reliable solution of (P, T) phase equilibrium in volume-composition space
Authors: Pereira, FE
Jackson, G
Galindo, A
Adjiman, CS
Item Type: Journal Article
Issue Date: 15-Dec-2010
URI: http://hdl.handle.net/10044/1/14235
DOI: http://dx.doi.org/10.1016/j.fluid.2010.08.001
ISSN: 0378-3812
Publisher: ELSEVIER SCIENCE BV
Start Page: 1
End Page: 23
Journal / Book Title: FLUID PHASE EQUILIBRIA
Volume: 299
Issue: 1
Copyright Statement: Copyright © 2010 Elsevier B.V. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Fluid Phase Equilibria. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Fluid Phase Equilibria, 299(1), 2010. DOI:10.1016/j.fluid.2010.08.001
Publication Status: Published
Appears in Collections:Chemical Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons